# SDR W8PA970006

- Difficulty date: January 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N375TA
- Make and model: Boeing 737-3S3
- Aircraft serial: 23787
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Burned Out
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

AFTER SELECTING 'GEAR DOWN' ON APPROACH, RIGHT MAIN LANDING GEAR DID NOT INDICATE DOWN.  SWAPPED BULBS, DETERMINED FAULTY LIGHT BULB.  DID FLYBY.  RELAMPED GEAR DOWN INDICATOR LIGHT.  (M)
